# SDR DXTA2022063065010

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 4,668 hours, 3,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR ONLY OPENS AN INCH WHEN DOOR HANDLE IS LIFTED.  YOU HAVE TO PUSH THE DOOR THEN IT WILL OPEN.  SEEMS TO BE A CATCH. // SIGNOFF // DURING T/S NOTICE THE RUB BLOCK ON THE FORWARD PROXIMITY SENSOR WAS RUBBING ON DOOR REMOVED 1 SHIM AND MESSURE DOOR TO RUB BLOCK,
PERFORMED OPS CHECK WITH NO DEFECTS NOTED, GOT ACCESS TO THE CDMS AND CONFIRM DOOR POXIMI"TY SWITCH WAS MAKING CONTAC. WORK PERFOMED IAW WITH 680A AMM CHAPTER 52-10-45
